# SDR DALA2015072504693

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL LOCATIONS ON FRAME BS 1540 BETWEEN S28-29R. REMOVED CORROSION ON FRAME IAW SRM 53-00-07, AD1 DETAIL II.   REPLACED THE FRAME IAW SRM 51-40-02, 51-40-05 & DWG 146N1018.
